MAUDE Adverse Event Report: ACIST MEDICAL SYSTEMS, INC. ACIST; CATHETER, ULTRASOUND, INTRAVASCULAR, PRODUCT CODE: OBJ, PRODUCT CODE: OBJ

ACIST MEDICAL SYSTEMS, INC. ACIST; CATHETER, ULTRASOUND, INTRAVASCULAR, PRODUCT CODE: OBJ, PRODUCT CODE: OBJ
Model Number KODAMA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The kodama catheter, lot number 00318197, was received on 19jan2023.Upon completion of the investigation, a follow-up report will be submitted to fda.
 
Event or Problem Description
During an intravascular ultrasound (ivus) procedure using the acist kodama catheter, the tip broke within patient.The tip was removed by the physician and there was no injury to the patient.
 
Additional Manufacturer Narrative
Investigation of the kodama catheter, lot 00318197, was completed on 8 june 2023.Visual verification of the tip and part of the imaging window was separated from the sheath assembly.The imaging window was elongated and damaged starting from the proximal end of the vent hole indicating a potential guidewire entrapment had occurred during the catheter removal.The device history record (dhr) for lot 00318197 was reviewed, revealing no deviation of the device specifications, product process specification(s), the quality assurance procedure(s) and specification(s).All acceptance records demonstrate the device was manufactured in accordance with the device master record.An assignable cause could not be indentified.Correction to b1, adverse event.In the initial report, this was incorrectly selected as product problem.Correction to b2, required intervention.In the initial report, this was incorrectly selected as hospitalization.

Brand Name
ACIST
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR, PRODUCT CODE: OBJ, PRODUCT CODE: OBJ
Manufacturer (Section D)
ACIST MEDICAL SYSTEMS, INC.
7905 fuller road
eden prairie MN 55344
Manufacturer (Section G)
ACIST MEDICAL SYSTEMS, INC.
7905 fuller road
eden prairie MN 55344
Manufacturer Contact
teresa butler
7905 fuller road
eden prairie, MN 55344
9529959300
MDR Report Key16287216
Report Number2134243-2023-00002
Device Sequence Number17453439
Product Code OBJ
UDI-Device Identifier30841716102289
UDI-Public(01)30841716102289(AA)210714(17)230714(10)03253589
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKODAMA
Device Catalogue Number017788
Device Lot Number00318197
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer01/05/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown